Translator Disclaimer
June 2005 A Schanuel condition for Weierstrass equations
Jonathan Kirby
J. Symbolic Logic 70(2): 631-638 (June 2005). DOI: 10.2178/jsl/1120224732

Abstract

I prove a version of Schanuel's conjecture for Weierstrass equations in differential fields, answering a question of Zilber, and show that the linear independence condition in the statement cannot be relaxed.

Citation

Download Citation

Jonathan Kirby. "A Schanuel condition for Weierstrass equations." J. Symbolic Logic 70 (2) 631 - 638, June 2005. https://doi.org/10.2178/jsl/1120224732

Information

Published: June 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1077.03018
MathSciNet: MR2140050
Digital Object Identifier: 10.2178/jsl/1120224732

Subjects:
Primary: 12H05
Secondary: 12L12

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 2 • June 2005
Back to Top